# SDR SWIA202005140711

- Difficulty date: April 8, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H REINFORCING ANGLE ON FRAME AT FS379 HAS CORROSION   (C-CHECK) RO 5/10/2020   BLENDED RH REINFORCING ANGLE ON FRAME AT FS379 REF CRJ900 SRM. OUT OF LIMITS REF CRJ900 SRM. REPLACE REINFORCING ANGLE REF BOMBARDIER DRAWING AND CRJ900 SRM.
